Total Pageviews

Monday, 23 January 2012

A Christmas surprise comes my way

Well, I didn’t get any proper presents of course, but I got the next best thing, a present from my doctor. A few days before Xmas I had to see my GP about prostate shrinking medication that they want to put me on. I asked the doc if they shrink other bits of the body, and so he looked the drug up in his book. I’m on hormones. I've got something I had always hoped for, by accident. Probably not as strong as the ones they give us when we want to transition, but hormones never-the-less.
The GP said ‘discomfort in the breasts with some growth can be experienced.’
‘That’s OK’ I said.
At the chemists, a woman came and saw me, and said I was not to let anyone near these pills who is pregnant, especially if the protective coating has been rubbed off. I didn’t realise these drugs were so powerful. All of which pleased me no end. It will all take several months to happen though, the shrinking – and I hope, the growing. When I first got diagnosed as genderdysphoric, and taking to all things girlie like a duck to water, I tried to enlarge my breasts with exercises and massaging. It did make a bit of difference, but my nipples seemed to be in the wrong place – so I stopped. I guess, they’ll still be in the wrong place, but who knows – LoL.
I didn’t think I would do my usual under-dressing and make-up while the kids were about, but in the end I thought – ‘Why not?’ and did it anyway. I just had to make sure I didn’t leave any underwear about. As you know, my make-up consists of a small amount of eye-shadow, not enough to show, but enough to be known to me. People don’t see past the male body, it seems, and don’t notice girl stuff, as they aren’t expecting it. I’m very tempted to escalate the coverage, but it’s probably sensible to remain low key – LoL.
I wish you all a super 2012. Keep those lovely blogs coming – I get so much fun reading them. Hugs. Anna x


  1. Well, really Anna, the first thing to think about here is your health...for the sake of your family.

    With that said, this is probably a good test to see if you really want to be on the 'mones. I have a friend who was on similar medication for prostrate cancer. He (not trans) did get the side effects and he freely talked about them. Emotions, breast growth (a little), low libido, etc., but the most apparent was the change in his face and skin. Very, very significant change...from hard to soft. From dull to...well, hard to describe....feminine, I suppose.

    This is strong stuff. Again, your health should be your primary concern. I hope it all works out for you.

    Calie xxx

  2. Hi Calle,

    I wasn't worried about my health as I'm being monitored by my Dr/councellor. However, although my libido came back, Anna has been under pressure.

    I always said I wouldn't purge, but instead of purging my clothes, I seemed to have purged Anna. I'm still Anna of course, but I get little pure girlie time, and I'm not communicating with my friends and contacts much. I watch everything going on, and click the likes buttons, but I feel out of it somehow.

    I was wondering if it was just another bout of my reoccurring depression. I've got the libido back, but my body hair is less active. It takes longer to reappear after plucking now. It's all very very weird.

    I'm due a visit to my doc, so I should be due some tests to make sure all the important bits are ok.

    Thanks for you concern Calle - it's so nice to hear from you.

    Take care,
    Hugs, Anna xxx